Skip to Main content Skip to Navigation


...
hal-02552574v1  Journal articles
Juliette BouhoursThomas Giletti. Spreading and vanishing for a monostable reaction-diffusion equation with forced speed
Journal of Dynamics and Differential Equations, Springer Verlag, 2019, 35, pp.92 - 117. ⟨10.1007/s10884-018-9643-5⟩
...
hal-01465309v1  Journal articles
Jean-Marie BarbarouxJérémy FaupinJean-Claude Guillot. Local decay for weak interactions with massless particles
Journal of Spectral Theory, European Mathematical Society, 2019, 9 (2), pp.453-512. ⟨10.4171/JST/253⟩
...
hal-01644270v2  Journal articles
Antoine LejayLionel LenôtreGéraldine Pichot. Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩
...
hal-01943863v1  Journal articles
Jocelyne Bion-NadalDenis Talay. On a Wasserstein-type distance between solutions to stochastic differential equations
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019, 29 (3), pp.1609-1639. ⟨10.1214/18-AAP1423⟩
...
hal-01349663v1  Journal articles
Nicolas ChampagnatJulien Claisse. On the link between infinite horizon control and quasi-stationary distributions
Stochastic Processes and their Applications, Elsevier, 2019, 129 (3), pp.771-798. ⟨10.1016/j.spa.2018.03.018⟩
...
hal-02952640v1  Journal articles
Antonin ChambolleLuca A.D. FerrariBenoit Merlet. Variational approximation of size-mass energies for k-dimensional currents
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2019, 25, pp.43. ⟨10.1051/cocv/2018027⟩
...
hal-01514977v2  Journal articles
Camille CoronSylvie MéléardDenis Villemonais. Impact of demography on extinction/fixation events
Journal of Mathematical Biology, Springer Verlag (Germany), 2019, 78 (3), pp.549-577. ⟨10.1007/s00285-018-1283-1⟩